Dimension of the Boundary in Different Metrics

Authors

  • Riku Klén
  • Ville Suomala

DOI:

https://doi.org/10.7146/math.scand.a-15245

Abstract

We consider metrics on Euclidean domains ΩRn that are induced by continuous densities ρ:Ω(0,) and study the Hausdorff and packing dimensions of the boundary of Ω with respect to these metrics.

Downloads

Published

2013-06-01

How to Cite

Klén, R., & Suomala, V. (2013). Dimension of the Boundary in Different Metrics. MATHEMATICA SCANDINAVICA, 112(2), 275–301. https://doi.org/10.7146/math.scand.a-15245

Issue

Section

Articles